# SDR DALA2016022801517

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SLAT PANEL NR 5 INNER SKIN BS XOS= 503 LT WING.  DOUBLER WAS FABRICATED,  TREATED AND PAINTED , INSTALLED IAW SRM 57-01, FIG 3, 51-10-3, 51-30-8.
